U.S. doctors online nowAsk doctors free
Australia
A 19-year-old male asked:

Hello, i currently take 50mg of pristiq (desvenlafaxine) daily for both depression and anxiety. would this make taking mdma more risky than normal?

1 doctor answer1 doctor weighed in
Dr. Mabria Loqman
Bariatrics 38 years experience
Yes: taking both Pristiq (desvenlafaxine) and MDMA increases the risk of Serotinin syndrome: symptoms can range from mild (shivering and diarrhea) to severe (muscle rigidity, fever and seizures).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 31, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.